NLIE for hole excited states in the sine-Gordon model with two boundaries

Changrim Ahn, Zoltán Bajnok, Rafael I. Nepomechie, László Palla, Gábor Takács

Research output: Contribution to journalArticlepeer-review

17 Scopus citations


We derive a nonlinear integral equation (NLIE) for some bulk excited states of the sine-Gordon model on a finite interval with general integrable boundary interactions, including boundary terms proportional to the first time derivative of the field. We use this NLIE to compute numerically the dimensions of these states as a function of scale, and check the UV and IR limits analytically. We also find further support for the ground-state NLIE by comparison with boundary conformal perturbation theory (BCPT), boundary truncated conformal space approach (BTCSA) and the boundary analogue of the Lüscher formula.

Original languageEnglish
Pages (from-to)307-335
Number of pages29
JournalNuclear Physics, Section B
Issue number3
StatePublished - 16 May 2005

Bibliographical note

Funding Information:
We are grateful to F. Ravanini for valuable discussions. This work was supported in part by the Korea Research Foundation 2002-070-C00025 (C.A.); by the EC network “EUCLID”, contract number HPRN-CT-2002-00325, and Hungarian research funds OTKA D42209, T037674, T034299 and T043582 (Z.B., L.P. and G.T.); and by the National Science Foundation under Grants PHY-0098088 and PHY-0244261, and by a UM Provost Award (R.N.).


Dive into the research topics of 'NLIE for hole excited states in the sine-Gordon model with two boundaries'. Together they form a unique fingerprint.

Cite this